I think its my medication..

Discussion in 'I Have a Question...' started by ThoseEmptyWalls, Jul 28, 2008.

Thread Status:
Not open for further replies.
  1. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    Im posting this here instead of in the medication section - I hope Im doing right. Anyways..I will try and keep this short. I was diagnosed with bipolar when I was 13 after a stint of depression. I started medications and it wasnt long after that I ended up in the psych ward for attempted suicide. I got out of there quickly, had a med change to the best of my memory, and not to long later I started to self harm (started by a wrist cut..leg cuts..ect).. I ended up in psych again.. Well when I moved out at the age of 17 I stopped medications and spent over two years in bliss (after the short few days of withdrawl)..Well I was forced back on the meds when I was 19 and lifes been total hell since..I didnt take my meds until late yesterday and was happy all day and as soon as I took them I went down again. I havent had them yet today and am feeling good again. Could the meds be causing my downfalls? I dont think I will take them anymore.
     
  2. gentlelady

    gentlelady Staff Alumni

    Sometimes meds can have side effects like you describe but please don't stop them without doing so under the care of your doctor. Tell them what is going on and what you feel. They need to know so they can correctly prescribe meds if they are necessary.
     
  3. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    My Pdoc doesnt care..She just says 'This is your only option' and rushes me out of her office. So I changed doctors but it will be September before I can see them :(
     
  4. gentlelady

    gentlelady Staff Alumni

    Sorry to hear that. Your pdoc should be wiling to work with you to find what is best suited for your situation. It is a wise decision to change pdocs I think. Sept. is a long time away though :(. Be careful with what you decide to do in regards to your meds. Maybe stop taking one at a time and see which may be causing the side effects.
     
  5. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    Im only on abilify right now. I stopped the others a while back because of side effects being unbearable... I will just take this low dose abilify until I can see my new doctor. I dont have much choice unless I go to hospital and I dont have insurance so thats not an option.
     
  6. gentlelady

    gentlelady Staff Alumni

    It sounds like you are trying to make wise choices. I hope things work out for you. Hopefully the new pdoc will be more willing to work with you. Take care. :hug:
     
  7. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    If not my mom will have their jobs.. Shes care coordinator and waiver program supervisor at the office I will be going to.. I cant have therapy there because she would have access to those files and they wont alow it (I wouldnt care though..She knows it all anyways) but I can get doctor services and med services there so thats good as they are 20 minutes from the house verses an hour for the other place.. The therapist is about 25 ish minutes from the house too versus the hour for the old one....
     
  8. gentlelady

    gentlelady Staff Alumni

    I am glad to hear that. I only wish you didn't have to wait so long to get in. Keep us posted on how things are going. :hug:
     
  9. ThoseEmptyWalls

    ThoseEmptyWalls Well-Known Member

    Im feeling okay today..Maybe I will take my meds at the last snack of the day (as I usually eat early dinner and have a snack a few hours before bed). I have noticed I feel a bit better if I take the abilify as late in the day as possible (it makes me tired) and I tend to feel better the next day..
     
  10. gentlelady

    gentlelady Staff Alumni

    That's a good observation. If it is what works best, then do it that way. :hug:
     
Thread Status:
Not open for further replies.